advertisement
Question
Posted by: Jay | 2015/02/09

Fatigue

I am a 54 year old ultra distance runner and take 1 ciplaton and 1 vitamin c daily.I have had issues with fatigue over the last few years and blood tests reveal nothing wrong.I was advised to take Vitaforce nutri b 2 phase.Will it help and can i take it with the ciplaton.The dose is 2 after breakfast. regards Jay

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageVitamin Expert
- 2015/02/18

Dear Jay,

The combination of Ciplaton and Vitaforce Nutri B would be fine. There is no risk of over supplementation, however, do take note that this may result in duplication of some nutrients. So, on days that you do not train, I would advise that you omit the Nutri B, as your body may not utilise all the additional B-vitamins. I hope this makes sense.
Kind regards,
Andrea 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement